# SDR DALA2025042103094

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 23,754 hours, 2,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Spring
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 CABIN SEAT TRACK FOUND CORROSION AT Y-450 BETWEEN FR73 AND FR74. CORRECTIVE ACTION: REPAIRED AS PER A330 SRM 53-00-15. (0924783)
